# SDR DL76S970750

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O OUT OF ATL, GEAR HANDLE FAILED TO COME UP.  ACARS DID NOT SENSE AIRBOURN AND LATER GOT TAIL SKID LIGHT, RETURN TO ATL.  SHIMMED TRUCK TILT SENSORS S245/S246 ON RT MLG.  RAN GEAR CHECKS, OK.  SENSORS S238/S260 OK ON LT MLG.
